I was prescribed 30mg Roxicodone immediate release for pain about 9 months ago. I realized the addictive nature of the substance early on and limited myself to taking only when needed,usually at night after work because I drive alot for work. It worked well and I was on a schedule of taking 4 to 5 days a week only at night and usually only 15-20 mg each time. I never really developed a tolerance maybe because I took a couple days off a week and even a week off sometimes. My body would naturally detox itself and my sleeping/appetite etc. never really changed on the off days. I am in good shape with an overactive metabolism which allows me to detox quickly.
Now I am quitting fully and I am feeling mild discomfort/antzy//taking small dose of melatonin to sleep. I am able to sleep well and wake up feeling refreshed. Is the fact that I was on such a low dose helping me re-adjust to life without opiates, or is it because I was able to detox every week that I never developed a tolerance. I took these things very seriously and I never wanted to get to the point of daily use.
Any thoughts on my situation or how sever/mild withdrawing will be? I know that some people are taking 10x the amount I was and I am confident that this plays a huge role in withdrawal symptoms. but I imagine the psychological effects will be more difficult than the physical at this point.
Thanks for replying.
I always took at least a couple days off in the week,but I admit I was sometimes using 5 or 6 days straight before taking a day or 2 off. Usually 10-15-20mg Physical symptoms have been mild, I stopped 2 days ago so far its been about 68 hours since I woke up a day after the last dose. Will the body go into full withdrawal after a day or does it take a 3 to 4 days?
I know this is a low dosage to get off, its weird though some months I would not take for 4 or 5 days and then have moderate pain so I would take for 4 or 5 days straight...But the main thing is I have never lost sleep while taking a few days off which tells me that my body wasn't too dependant on the opiate. I am grateful for the drug helping me but I just wish it was not so habit forming, and I dont think switching to another substance(sub or bupr) to wean off is smart. People are just replacing one thing for another..but at the same time some individuals are taking huge doses like 200-300-400 mgs daily so I imagine just stopping completely is pure hell...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.